Ural Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2019, том 5, выпуск 1, страницы 24–30 (Mi umj71)  

On necessary optimality conditions for Ramsey-type problems

Anton O. Belyakovabc

a Moscow School of Economics, Lomonosov Moscow State University, Leninskiye Gory, Moscow, 119992, Russia
b National Research Nuclear University “MEPhI”, 31 Kashirskoe shosse, Moscow, 115409, Russia
c Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaya Str., Ekaterinburg, 620990, Russia

Аннотация: We study an optimal control problem in infinite time, where the integrand does not depend explicitly on the state variable. A special case of such problem is the Ramsey optimal capital accumulation in centralized economy. To complete the optimality conditions of Pontryagin’s maximum principle, so called transversality conditions of different types are used in the literature. Here, instead of a transversality condition, an additional maximum condition is considered.

Ключевые слова: Pontryagin maximum principle, transversality condition, optimal control, Ramsey problem.

Финансовая поддержка Номер гранта
Российский научный фонд 17-11-01093
This work was supported by the Russian Science Foundation (project no. 17-11-01093).


DOI: https://doi.org/10.15826/umj.2019.1.003

Полный текст: PDF файл (242 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Anton O. Belyakov, “On necessary optimality conditions for Ramsey-type problems”, Ural Math. J., 5:1 (2019), 24–30

Цитирование в формате AMSBIB
\RBibitem{Bel19}
\by Anton~O.~Belyakov
\paper On necessary optimality conditions for Ramsey-type problems
\jour Ural Math. J.
\yr 2019
\vol 5
\issue 1
\pages 24--30
\mathnet{http://mi.mathnet.ru/umj71}
\crossref{https://doi.org/10.15826/umj.2019.1.003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3995652}
\zmath{https://zbmath.org/?q=an:1448.91177}
\elib{https://elibrary.ru/item.asp?id=38948047}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071457711}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj71
  • http://mi.mathnet.ru/rus/umj/v5/i1/p24

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:80
    Полный текст:66
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021